# SDR SWAA051069

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 51,395 hours, 46,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER UPON DOOR OPENING.  SLIDE DID NOT DEPLOY.  REINSTALLED SLIDE PER MM.
